Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Approximation of plurisubharmonic functions by multipole Green functions


Author: Evgeny A. Poletsky
Journal: Trans. Amer. Math. Soc. 355 (2003), 1579-1591
MSC (2000): Primary 32U35; Secondary 32U15
DOI: https://doi.org/10.1090/S0002-9947-02-03215-4
Published electronically: November 18, 2002
MathSciNet review: 1946406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a strongly hyperconvex domain $D\subset{{\mathbb{C}}}^n$ we prove that multipole pluricomplex Green functions are dense in the cone in $L^1(D)$ of negative plurisubharmonic functions with zero boundary values.


References [Enhancements On Off] (What's this?)

  • [ARZ] A. Aytuna, A. Rashkovskii and V. P. Zahariuta, Width asymptotics for a pair of Reinhardt domains, Ann. Polon. Math., 78 (2002), 31-38.
  • [B] E. Bishop, Mappings of partially analytic spaces, Amer. J. Math., 83 (1961), 209-242. MR 23:A1054
  • [D] J. P. Demailly, Mesures de Monge-Ampère et mesures plurisousharmoniques, Math. Zeit., 194 (1987), 519-564. MR 88g:32034
  • [GR] R. C. Gunning and H. Rossi, Analytic Functions of Several Complex Variables, Prentice-Hall, Inc., 1974. MR 31:4927 (1st ed.)
  • [K1] M. Klimek, Extremal plurisubharmonic functions and invariant pseudodistances, Bull. Soc. Math. France, 113 (1985), 123-142.
  • [K2] M. Klimek, Pluripotential Theory, Oxford Sci. Publ., 1991. MR 93h:32021
  • [N] S. Nivoche, Sur une conjecture de Zahariuta et un problème de Kolmogorov, C. R. Acad. Sci. Paris Sér. I Math. 333 (2001), 839-843.
  • [NP] S. Nivoche and E. A. Poletsky, Multipole Green functions, (preprint)
  • [S] N. Sibony, Prolongemant de fonctions holomorphes bornees et metrique de Carathéodory, Invent. Math., 29 (1975), 205-230. MR 52:6029
  • [Z] V. P. Zahariuta, Spaces of analytic functions and maximal plurisubharmonic functions, Doc. Sci. Thesis, 1984.
  • [Z1] V. P. Zahariuta, Spaces of analytic functions and complex potential theory, Linear Topological Spaces and Complex Analysis, I, (1994), 74-146. MR 96a:46046
  • [ZS] V. P. Zahariuta and N. P. Skiba, Estimates of $n$-diameters of some classes of functions analytic on Riemann surfaces, Mat. Zametki, 19 (1976), 899-911; English transl., Math. Notes 19 (1976), 525-532. MR 54:7801

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32U35, 32U15

Retrieve articles in all journals with MSC (2000): 32U35, 32U15


Additional Information

Evgeny A. Poletsky
Affiliation: Department of Mathematics, 215 Carnegie Hall, Syracuse University, Syracuse, New York 13244

DOI: https://doi.org/10.1090/S0002-9947-02-03215-4
Keywords: Pluricomplex Green functions
Received by editor(s): August 28, 2001
Published electronically: November 18, 2002
Additional Notes: The author was partially supported by NSF Grant DMS-9804755
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society